MathSciNet Relay Station
MathSciNet bibliographic data
MR442305 33A30
Cohen, M. E. On expansion problems: new classes of formulas for the classical functions. SIAM J. Math. Anal. 7 (1976), no. 5, 702–712.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement